# SDR USAA920080599

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,447 hours, 14,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN SHEAR PLATE, BS 2936, FR 69 - BS 2992, +Y1292.  REPLACED CABIN SHEAR PLATE, BS 2936, FR 69 - BS 2992, +Y1292 IAW A319 SRM 51-72-11.
